Advances in Pure Mathematics

Vol.6 No.10(2016), Paper ID 70529, 5 pages

DOI:10.4236/apm.2016.610052

 

Mathematical Morphological Distributive Concepts over Unions and Intersections

 

Joseph Ackora-Prah, Robert K. Acquah, Yao Elikem Ayekple

 

Department of Mathematics, Kwame Nkrumah University of Science and Technology, Kumasi, Ghana
Department of Mathematics, Kwame Nkrumah University of Science and Technology, Kumasi, Ghana
Department of Mathematics, Kwame Nkrumah University of Science and Technology, Kumasi, Ghana

 

Copyright © 2016 Joseph Ackora-Prah, Robert K. Acquah, Yao Elikem Ayekple et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Ackora-Prah, J. , Acquah, R. and Ayekple, Y. (2016) Mathematical Morphological Distributive Concepts over Unions and Intersections. Advances in Pure Mathematics, 6, 633-637. doi: 10.4236/apm.2016.610052.

Copyright © 2020 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.